Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new topology for von Neumann algebras


Author: Paul C. Shields
Journal: Bull. Amer. Math. Soc. 65 (1959), 267-269
DOI: https://doi.org/10.1090/S0002-9904-1959-10338-4
MathSciNet review: 0107192
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Arens, Duality in linear spaces, Duke Math. J. vol. 14 (1957) pp. 787-794. MR 22651
  • 2. J. Dixmier, Formes linéaires sur un anneau d'operateurs, Bull. Soc. Math. France vol. 81 (1953) pp. 9-39. MR 59485
  • 3. I. Kaplansky, A theorem on rings of operators, Pacific J. Math. vol. 1 (1951) pp. 227-232. MR 50181
  • 4. G. Mackey, On convex topological linear spaces, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 519-537. MR 20214
  • 5. L. Pukansky, The theorem of Radon-Nikodym in operator-rings, Acta Sci. Math. Szeged vol. 15 (1954) pp. 149-156. MR 60157
  • 6. S. Sakai, A characterization of W*-algebras, Pacific J. Math. vol. 6 (1956) pp.763-773. MR 84115
  • 7. J. Von Neumann, On a certain topology for rings of operators, Ann. of Math. (2) 37 (1936), no. 1, 111–115. MR 1503274, https://doi.org/10.2307/1968692


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10338-4

American Mathematical Society